# SDR 2004FA0000796

- Difficulty date: August 15, 2004
- Submitted: October 8, 2004
- Operation: General aviation
- Aircraft: N148Z
- Make and model: Beech B90
- Aircraft serial: LJ472
- Engine: Pwa PT6*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSPECTION AFTER TURBULENT AIR, DISCOVERED BOTH UPPER FWD WING BOLTS AND NUTS WERE ONLY INSTALLED HAND TIGHT.  REVEALED THAT WING BOLT INSP HAD BEEN COMPLETED 116.8 HOURS BEFORE.  WING BOLT RETORQUE CHECK HAD BEEN COMPLIED WITH 72.8 HOURS AFTER THAT.  AIRCRAFT HAS WING STRAP INSTALLED.  THE STC ICA AND SB ONLY MENTIONS PROCEDURES FOR TORQUEING THE LWR FWD BOLTS.  PROCEDURE FOR TORQUEING REMAINDER BOLTS IS LEFT TO MFG SIRM.  WING BOLT MAINT, SIRM STATES TO CHK TORQUE IAW FIGURES SHOWN.  IT APPEARS THAT REQUIRED TORQUE COULD BE MET, EVEN THOUGH NUTS WERE NOT FULLY ENGAGED, OR CORRECTLY TORQUED TO BEGIN WITH, DUE TO DOWNWARD PRESSURE EXERTED ON WING.  SIRM STATES (ENSURE WING IS PROPERLY SUPPORTED FOR MAINT).
